View Full Version : Arm pain from Minoxidil?

10-16-2013, 08:04 PM
Hi everyone. So I started using CVS brand Minoxidil foam and the first time i applied it (Sunday) I got this headache around where it was applied. Monday night I experienced a slight numbing pain in my arms, didn't think anything about that pain, I was in bed so I just thought I was laying on it weird.

The second time I applied it was yesterday (Tuesday). No headache, but a numbing sensation did happen and now Wednesday night and a bit throughout the day, the uncomforatble numbing pain sensation came and went.

Do you think the pain could be from the minoxidil? I remember having such a sensation once when I took a tylenol PM, so I stopped it. I don't want to have to stop taking minoxidil considering that I can't take propecia (side effects would make preexisting problems worse). Do you think maybe switching to another generic brand or rogaine would also result in the same numb pain?

Other info that I take into account (or just denial). For the past two months Ive been doing about 30-50 push ups every morning. I know that that wouldn't account to a numbing pain, one similiar to what I experienced with tylenol, but I gave it some thought.

Also, the two days that I used minoxidil, I only put it on once those days. I figured I wouldn't start using it twice a day everyday to give my scalp time to adjust, hoping that it would cut down on irritation and shedding. Hasn't been much irritation, but the arm pain concerns me. However, the arm pain started the night AFTER i used the minoxidil for the first time. Can side effects take a whole day and night to appear? Also the second dayi used it there was once very brief instance of light headness.

Ive been very stressed about this whole hair thinning ordeal, so I thought the headache was more psychosomatic. Same with the arm pain, but it does worry me.

10-16-2013, 09:34 PM
Where on your arm do your feel the pain. I would stop using rogaine immediately. Arm pain could be a sign of cardiac pain(heart).

10-18-2013, 06:44 AM
The pain is moslt yin the bicep area. I still have it even though it's been 3 days since ive used minoxidil, which leads me to believe I jst pulled it